# SDR ASOA201704193092

- Difficulty date: April 19, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N14543
- Make and model: Emb EMB-145LR
- Aircraft serial: 145553
- Aircraft time: 37,393 hours, 28,668 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14564090001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CARGO LOWER SKIN, AFT LOWER SKIN, AFT RADIO ALTIMETER 2 RETAINER CORRODED AND FWD RADIO ALTIMETER 2 R/H FWD DOME NUT BROKEN. FR 65 ANTENNA BASE CLEANED UP AND ANTENNA INSTALLED WITH NEW RETAINER. HFEC PERFORMED ON FR 65 AND 68 AFTER BLENDING, AS PER ETD AND CRACK FOUND AT FR68. FR 68 ANTENNA BASE REPAIRED AS PER ETD2017-145-029980 AND ANTENNA INSTALLED WITH NEW RETAINER.
